# SDR AWXA200600963

- Difficulty date: May 23, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 20,524 hours, 7,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5910477 - DURING BC-4 CHECK, DISCOVERED LEVEL 2 GALVANIC CORROSION ON SEAT TRACK FR 39+4" Y765.  MAINTENANCE REPLACED SEAT TRACK FROM FR 36 TO FR 41 Y765 IAW SRM A319 51-72-11.
